MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) BASE 9732520 QUICK RELEASE; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) BASE 9732520 QUICK RELEASE; INSTRUMENT, STEREOTAXIC
Model Number 9732520
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The quick release base was returned to the manufacturer for analysis.Analysis found that the links had seized and there was rust visible on the sides of the links.Analysis found that the reported event was related to a mechanical issue.Device manufacture date unavailable.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system while outside of procedure.It was reported that the site could not lock the pins on the quick release base.There was no patient present when the issue occurred.

Brand Name
BASE 9732520 QUICK RELEASE
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key8729024
Report Number1723170-2019-03793
Device Sequence Number16609287
Product Code HAW
UDI-Device Identifier00613994123565
UDI-Public00613994123565
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K030552
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9732520
Device Catalogue Number9732520
Device Lot Number121002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2017
Initial Report FDA Received Date06/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1